# SDR SWIA200414265

- Difficulty date: December 7, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 14,721 hours, 22,291 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON GROUND WITH APU, RIGHT PACK PRODUCES ON HIGH OR NORM, BURNING SMELL AND FAINT SMOKE IN COCKPIT.  OPERATED RIGHT PACK IN HIGH AND NORMAL FOR 1/2 HOURS, INSPECTED GROUND COOLING FAN AND TURBINE FOUND NO DEFECTS, OPERATIONAL CHECK GOOD.
